My spine doctor of 8 years was raided in Apr. 2011, it came out in Dec. 2011 that he had been fraudently charging Medicare and Medicaid for complex 45 minute procedures. Facet Joint Injections, TFI'S. However, the good doc was just using standard syringes and shooting something (believed to be Kenalog) a powerful steriod into the muscles of his patients backs, necks,hips, knees,ankles,etc.,etc.. Kenalog is a very dangerous drug (triamcinolone) which has many serious side effects. Including masking the results of medical tests. If you dont know that you are injected with it once a month to tell your family doctor,he cant diagnose you accurately.He lost his Medicare provider # OA3111 on April 14, 2012. I have had Gi problems as long as I remember,many tests and hospital stays.NO problem foun
The biggest hurdle you have is DAMAGES. No matter what the cause of action is, you have to prove that you suffered damages. What are your damages. You clearly have an action for fraud if he lied to you about what he put in your body. You could sue him for fraud and even in Texas a jury might be so upset at what he did that they would hit him hard for damages.
Do you have a doctor that will link your GI problems and hospitalizations to Kenalog? If so, you could have a cause of action. However, this doctor may have major legal problems already, and may have serious insurance coverage problems. With those considerations, and Texas tort "reform" for doctors, you may have trouble getting a lawyer to take on your case.
Get free answers from experienced attorneys.
25,662 answers this week
2,672 attorneys answering
Don't speak legalese? We define thousands of terms in plain English.Browse our legal dictionary